Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 178, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 7, 2014, 8:05 PM MDT for 5 counties in Colorado. It was in force for 25 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 8:05 PM MDT (02:05 UTC)
- Expired
- Jul 7, 2014, 8:30 PM MDT
- In force
- 25 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Adams County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 50 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:09 PM MDT | HAIL 1.5 | 5 E Boulder, CO | |
| Jul 7, 8:15 PM MDT | HAIL 1.25 | Louisville, CO | |
| Jul 7, 8:18 PM MDT | HAIL 1 | Louisville, CO | |
| Jul 7, 8:35 PM MDT | TSTM WND GST 70 | Arvada, CO | FOUR TO SIX INCH DIAMETER TREE BRANCHES BROKEN |
| Jul 7, 8:38 PM MDT | HAIL 1.25 | Arvada, CO | |
| Jul 7, 8:39 PM MDT | HAIL 1.75 | 2 Nw Arvada, CO | |
| Jul 7, 8:40 PM MDT | HAIL 1 | Arvada, CO | 64TH AND WARD...FOUR TO FIVE INCH DIAMETER BRANCHES WERE TORN OFF THE TREES FROM THE WIND AND HAIL |
| Jul 7, 8:40 PM MDT | HAIL 1 | Arvada, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 266 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 3850 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
841
WUUS55 KBOU 080205
SVRBOU
COC001-013-014-031-059-080230-
/O.NEW.KBOU.SV.W.0178.140708T0205Z-140708T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
805 PM MDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOULDER COUNTY IN CENTRAL COLORADO...
BROOMFIELD COUNTY IN NORTHEAST COLORADO...
NORTHEASTERN JEFFERSON COUNTY IN CENTRAL COLORADO...
NORTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO...
NORTHWESTERN ADAMS COUNTY IN NORTHEAST COLORADO...
* UNTIL 830 PM MDT
* AT 805 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF LAFAYETTE...OR 23 MILES NORTHWEST OF DENVER...MOVING SOUTH AT 30
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
THORNTON...ARVADA...WESTMINSTER...BOULDER...SOUTHERN LONGMONT...
BROOMFIELD...NORTHGLENN...NORTHWESTERN WHEAT RIDGE...LAFAYETTE...
LOUISVILLE...ERIE...SUPERIOR...FEDERAL HEIGHTS...NIWOT AND ELDORADO
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4007 10505 4000 10505 4000 10501 4001 10500
4001 10498 3991 10488 3976 10515 4004 10528
4015 10513
TIME...MOT...LOC 0205Z 338DEG 25KT 4003 10517
HAIL...1.50IN
WIND...60MPH
$$
ENTREKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:16 PM MDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jul 7, 3:16 PM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 316 PM MDT MON JUL 7 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 313 PM MDT MON JUL 7 2014 A DOUBLE BARRELED COLD FRONT WAS RACING SOUTH THROUGH ERN WY/WRN NE ATTM. OUT AHEAD OF THIS FRONTAL SYSTEM...THE TAIL END OF AN OLD OUTFLOW BOUNDARY SPAWNED BY STRONG T-STORMS LATE LAST NIGHT IN WRN SOUTH DAK/NWRN NE SWEPT SOUTH ACRS NERN CO EARLIER THIS AFTERNOON. THIS WEAK SURGE OF SLIGHTLY COOLER AIR BRIEFLY CAPPED RISING TEMPERATURES ON THE PLAINS...BUT WITH A FEW MORE HOURS OF STG JULY SUNSHINE TO GO SHOULD SEE TEMPS NUDGE UP AT LEAST ANOTHER COUPLE OF DEGS AT MANY LOCALES. HIT 100 DEGS IN DENVER AT 2015Z. RECORD HIGH AT DENVER IS 102. TYING THE RECORD STILL NOT OUT OF THE QUESTION SHOULD WINDS GO DOWNSLOPE JUST AHEAD OF THE COLD FRONT. IT APPEARED THE FIRST OF TWO COLD FRONTS WOULD ARRIVE IN THE DENVER AREA BETWEEN 00Z-01Z THIS EVENING. HOWEVER THE GUSTY NORTH WINDS AND THE PRES RISE AT CHEYENNE TELLS ME THE 1ST FRONT IS THROUGH THERE. AT PRESENT SPEED...SHOULD SEE THIS 1ST SURGE MOVE THROUGH THE FORT COLLINS/GREELEY AREA WITHIN THE NEXT HOUR...AND THROUGH THE DENVER AREA ABOUT AN HOUR AFTER THAT. MEANWHILE MID-LEVELS REMAIN QUITE DRY ACCORDING TO WATER VAPOR SATELLITE IMAGERY...ACRS SOUNDINGS AND THE LOW DEWPOINTS AT MTN TOP LEVEL. HOWEVER THE DRY AIR ALOFT IS DOING LITTLE TO INHIBIT THE ISOLATED CONVECTION/T-STORM FORMATION ALONG THE PALMER DIVIDE. LARGE TEMP/DEWPOINT SPREADS DOWN THERE SUGGESTS HIGH BASED CELLS CAPABLE OF STG MICROBURST WINDS. AS DEWPOINTS/RHS RISE WITH PASSAGE OF THE FRONT AROUND 23Z...RAIN/T-STORM CHANCES SHOULD INCREASE AS WELL AS THE CHANCE OF HAIL. HRRR...WRF AND NAM INDICATE A LARGE AREA OF T-STORMS/QPF FROM THE SOUTHERN FRONT RANGE AND PARK COUNTY EASTWARD ALONG THE PALMER DIVIDE THIS EVENING...WITH SB CAPES IN THE 1000-2000 J/KG RANGE AS MOISTURE LEVELS RISE WITH THE SECOND FRONTAL SURGE. SMALL HAIL MAIN THREAT FROM THESE STORMS BUT CAN NOT RULE OUT A FEW SEVERE STORMS WITH HAIL UP TO AN INCH IN DIAMETER...MAINLY SOUTH AND SOUTHEAST OF DENVER. SHOULD SEE STORMS DIE OUT BY AROUND MIDNIGHT AS THE POST-FRONTAL AIRMASS ON THE PLAINS CONTINUES TO COOL AND MOISTEN. SOUNDINGS AND CROSS SECTIONS INDICATE CONSIDERABLE LOW CLOUD COVER/HIGH RHS UP ALONG THE FRONT RANGE LATE TONIGHT WITH LOW LEVEL UPSLOPE FLOW. COULD SEE CIGS AS LOW AS 2000- 2500 FT AGL BY DAWN BUT NOT MUCH IF ANY PRECIP FALLING FROM THEM. ON TUESDAY...SHOULD SEE LOW CLOUDS BANKED UP AGAINST THE FRONT RANGE DURING THE MORNING HOURS WITH PARTIAL BREAKS BY AFTERNOON. AIRMASS OUT ACRS THE PLAINS TOMORROW APPEARS QUITE STABLE BUT MOIST. SO LOW CHANCES FOR ANY T-STORMS EAST OF THE I-25 CORRIDOR. CLOSER TO THE FRONT RANGE...COMBINATION OF A MOIST SELY BNDRY LAYER FLOW AND AN ELEVATED MIXED LAYER SHOULD BE ADEQUATE TO GENERATE SCATTERED T- STORMS OVER AND NEAR THE FRONT RANGE FROM LATE MORNING THROUGH THE AFTERNOON. MODELS INDICATE SFC BASED CAPES IN THE 1200-1700 J/KG IN A NARROW SWATH ALONG THE FRONT RANGE DURING THE AFTERNOON. HIGHS TOMORROW ON THE PLAINS ABOUT 15-20 DEGS F LOWER THAN TODAY. HIGH COUNTRY TEMPERATURES ESPLY WEST OF THE DIVIDE TEMPERATURES ONLY SLIGHTLY COOLER WITH A DRY...WARM AND RELATIVELY STABLE ATMOSPHERE REMAINING IN PLACE UNDERNEATH AN STG UPPER RIDGE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 313 PM MDT MON JUL 7 2014 MOISTURE LEVELS SHOULD BE QUITE A BIT HIGHER TUESDAY EVENING THAN THOSE EXPECTED MONDAY EVENING WITH PRECIPITABLE WATER VALUES NEAR OR ABOVE AN INCH OVER A GOOD CHUNK OF THE FORECAST AREA. THE BIG QUESTION IS WHETHER OR NOT THE AIRMASS CAN OVERCOME THE CIN THAT IS FORECAST TO EXIST MONDAY AFTERNOON SO THAT CONVECTION CAN CONTINUE INTO THE EVENING HOURS. IF SO...CAPE VALUES BETWEEN 750 AND 1000 J/KG COULD BE REALIZED DURING THE EVENING HOURS MAINLY IN AND CLOSE TO THE FOOTHILLS. THIS COULD COUPLE WITH DECENT VERTICAL WIND SHEAR TO KEEP A THREAT OF SEVERE WEATHER INTO THE EVENING...MAINLY OVER THE URBAN CORRIDOR. HEAVY RAINS ARE ALSO POSSIBLE IF CONVECTION GETS UNDERWAY WHICH COULD PRESENT A FLASH FLOODING SCENARIO...ESPECIALLY IN AND CLOSE TO THE HIGH TERRAIN. THE LOW THREAT OF ANY SEVERE WEATHER SHOULD BE EAST OF THE URBAN CORRIDOR ON WEDNESDAY WITH EVEN THAT SMALL THREAT LIKELY DIMINISHING THURSDAY AND FRIDAY. PRECIPITABLE WATER PROGNOSES KEEP SIGNIFICANT AMOUNTS OF MOISTURE OVER ALL OF THE AREA THROUGH THE PERIOD. WITH LITTLE IN THE WAY OF POSITIVE OR NEGATIVE QG VERTICAL MOTIONS UNDER THE UPPER LEVEL RIDGE THE DAILY ROUND OF ISOLATED TO SCATTERED GENERALLY SUB-SEVERE CONVECTIVE ACTIVITY SHOULD BE THE RULE THROUGH MOST OF THE PERIOD. MAXIMUM AND MINIMUM TEMPERATURES SHOULD HOVER AROUND NORMAL. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 313 PM MDT MON JUL 7 2014 EXPECT ISOLATED HIGH BASED AND POSSIBLY GUSTY T-STORMS IN THE DENVER AREA UNTIL AROUND 00Z. THEN LOOK FOR GUSTY NORTHEAST WINDS WITH THE PASSAGE OF THE FIRST OF TWO COLD FRONTS. STORMS CHANCES ARE LIKELY TO INCREASE ACROSS THE METRO AREA DURING THE EVENING HOURS AS MOISTURE AND INSTABILITY INCREASE. MVFR CIGS WITH RAIN AND PERHAPS SMALL HAIL POSSIBLE WITH EVENING STORMS. EXPECT POST FRONTAL NORTHEAST WINDS OF 15-30KTS EARLY THIS EVENING ALONG WITH HIGHER GUSTS FROM T-STORMS. STORM ACTIVITY IS EXPECTED TO DIE DOWN IN THE DENVER AREA BY 06Z. THEN A MOIST EASTERLY UPSLOPE FLOW WILL PRODUCE LOW CLOUDS ALONG THE FRONT RANGE...CIGS PERHAPS AS LOW AS 2000 FT AGL AFTER MIDNIGHT. THESE LOW CIGS COULD LINGER WELL INTO THE MORNING HOURS ON TUESDAY...BEFORE PARTIAL CLEARING BY AROUND MIDDAY. AFTER 18Z...COULD SEE ISOLATED T-STORMS FORM IN AND AROUND THE DENVER AREA WITH SOUTHEAST SFC WINDS OF 8-15 KTS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BAKER LONG TERM...ET AVIATION...BAKER
Hazardous weather outlook, Jul 7, 11:23 AM MDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1123 AM MDT MON JUL 7 2014 COZ030>051-081730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1123 AM MDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER HOT DAY IN STORE FOR THE OUTLOOK AREA WITH AFTERNOON READINGS NEARING RECORD LEVELS FOR PARTS OF THE PLAINS. THEN A SHIFT TO GUSTY NORTHEAST WINDS LATE THIS AFTERNOON WILL SIGNAL THE START OF A ONE DAY COOL DOWN FOLLOWING THE PASSAGE OF A STRONG COLD FRONT EARLY THIS EVENING. BEHIND THIS FRONT...LOW LEVEL MOISTURE...INSTABILITY AND UPSLOPE FLOW WILL INCREASE...RESULTING IN SCATTERED THUNDERSTORMS THIS EVENING. SOME OF THESE STORMS MAY BECOME STRONG OR BRIEFLY SEVERE WITH HAIL UP TO 1 INCH IN DIAMETER. THE PLAINS AND I-25 URBAN CORRIDOR ROUGHLY SOUTH OF U.S. HIGHWAY 34 HAVE THE BEST CHANCE FOR SEEING THIS HAIL. STORMS ARE EXPECTED TO DIMINISH TOWARDS THE MIDNIGHT HOUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY STILL APPEARS TO BE MUCH COOLER ON THE PLAINS BEHIND A COLD FRONT SCHEDULED TO PUSH SOUTH ACROSS THAT AREA MONDAY EVENING. THE FLOW BEHIND THIS FRONT WILL USHER IN MORE MOISTURE INCREASING THE THREAT OF AFTERNOON AND EVENING THUNDERSTORM ACTIVITY...ESPECIALLY IN THE FOOTHILLS AND ACROSS THE PLAINS. THE INCREASED MOISTURE WILL ELEVATE THE POSSIBILITY OF LOCALLY HEAVY RAINS FROM THOSE STORMS THAT DEVELOP. RELATIVELY NORMAL CONDITIONS WILL LIKELY OCCUR THROUGH THE REMAINDER OF THE WEEK WITH THE THREAT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CONTINUING. WITH THE AMOUNT OF MOISTURE EXPECTED TO BE AROUND...LOCALLY HEAVY RAINS WILL CONTINUE TO BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. BAKER/ET
In the hours before
Special weather statement, Jul 7, 2:22 PM MDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
222 PM MDT MON JUL 7 2014
COZ040-045-072045-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
222 PM MDT MON JUL 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE AND SOUTH
CENTRAL ADAMS COUNTIES UNTIL 245 PM MDT...
AT 221 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTHEASTERN AURORA...OR 18 MILES EAST OF DENVER...MOVING SOUTHEAST
AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTERN AURORA...BENNETT...MANILA VILLAGE AND WATKINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3979 10471 3984 10454 3968 10437 3964 10449
3966 10451 3964 10452 3962 10457 3962 10459
3960 10465
TIME...MOT...LOC 2021Z 334DEG 9KT 3976 10461
KRIEDERMANLocal storm report, Jul 7, 8:05 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
805 PM MDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 2 S AGATE 39.44N 103.95W
07/07/2014 M1.00 INCH ELBERT CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:14 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 31 min |
| Jul 7, 6:58 PM MDT | Areal Flood Advisory | BOU | Larimer | 92 min |
| Jul 7, 7:15 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 45 min |
| Jul 7, 7:27 PM MDT | Areal Flood Advisory | BOU | Lincoln | 2 hr |
| Jul 7, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 26 min |
| Jul 7, 8:01 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 44 min |
| Jul 7, 8:10 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 23 min |
| Jul 7, 8:20 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 40 min |
| Jul 7, 8:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Boulder, Broomfield, Denver, Jefferson | 32 min |
| Jul 7, 9:02 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 28 min |
| Jul 7, 9:12 PM MDT | Flash Flood Warning | BOU | Arapahoe, Elbert | 3 hr |
| Jul 7, 9:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 31 min |
| Jul 7, 10:58 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Jefferson, Park | 2 hr |
| Jul 7, 11:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 20 min |
| Jul 7, 11:40 PM MDT | Areal Flood Advisory | BOU | Jefferson | 95 min |
| Jul 8, 2:31 PM MDT | Special Weather Statement | BOU | Park | 29 min |
| Jul 8, 3:02 PM MDT | Special Weather Statement | BOU | Park | 28 min |
| Jul 8, 4:03 PM MDT | Special Weather Statement | BOU | Park | 27 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.